Z-regular Spaces in Topological Spaces

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2022 by IJMTT Journal
Volume-68 Issue-6
Year of Publication : 2022
Authors : Poonam Sharma, Indukala Tripathi
 10.14445/22315373/IJMTT-V68I6P520

How to Cite?

Poonam Sharma, Indukala Tripathi, " Z-regular Spaces in Topological Spaces ," International Journal of Mathematics Trends and Technology, vol. 68, no. 6, pp. 163-168, 2022. Crossref, https://doi.org/10.14445/22315373/IJMTT-V68I6P520

Abstract
The aim of this paper is to introduce and study a new class of spaces, namely Z-regular spaces by using Z-open sets. The relationships among regular, strongly rg-regular, almost regular, softly regular, weakly regular, α-regular and ξ-regular spaces are investigated. Also we obtain some characterizations of Z-regular spaces, properties of the forms of gZ-closed, Zg-closed functions and preservation theorems for Z-regular spaces.

Keywords : Z-open sets, Z-regular, s-regular, almost regular and softly regular spaces, gZ-closed and Z-gZ-closed functions.

Reference

[1] S. S. Benchalli and P. G. Patil, “Some New Continuous Maps in Topological Spaces”, J.of Advanced Studied in Topology, vol. 2, no. 1-2, pp. 53-63, 2009.
[2] A.I. El-Magharabi and A. M. Mubarki, “Z-Open Sets and Z-Continuity in Topological Spaces”, Internat. J. of Math, vol. 2, no. 10, pp. 1819-1827, 2011.
[3] A. I. El-Magharabi and A. M. Mubarki, “Characterizations of Mappings Via Z-Open Sets,” Studied in Math. Sci., vol. 5, no. 2, pp. 55-65, 2012.
[4] P. Gnanachandra and P. Thangavelu, “On Strongly Rg-Regular and Strongly Rg-Normal Spaces,” Int. J. of Math, vol. 12, no. 2, pp. 2570- 2577, 2011.
[5] H. Kumar and M. C. Sharma, “Softly Regular Spaces in Topological Spaces,” J. of Emerging Technologies and Innovative Research, vol. 5, no. 11, pp. 183-190, 2018.
[6] H. Kumar, “ξ - Normal and ξ Regular Spaces in Topological Spaces,” Internat. J. of Sci. Engg. and Res, vol. 5, no. 9, pp. 6-10, 2017.
[7] O. Njastad, “On Some Class of Nearly Open Sets,” Pacific. J. Math., vol. 15, no. 3, pp. 961-970, 1965.
[8] M. C. Sharma, P. Sharma, S. Sharma and M. Singh, “ξ-Regular Spaces,” J. of Applied Sci. and Tech., vol. 4, no. 1, pp. 1-4, 2014.
[9] M. K. Singal and S. P. Arya, “On Almost Regular Spaces,” Glasnik Math., vol. 4, no. 24, pp. 89-99, 1969.
[10] N.V. Velicko, “H-Closed Topological Spaces,” Amer. Math. Soc. Trans, vol. 78, pp. 103-118, 1968.
[11] A. Zaghdani, A. I. El-Mubarki, M. Ezzat Mohamed and A. M. Mubarki, “On Z-Generalized Closed Sets in Topology,” Math. Theory and Modeling, vol. 4, no. 11, pp. 175-182, 2014